Alert archive / Nebraska / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 166, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 1, 2025, 9:20 PM MDT for Grant County, Hooker County, McPherson County, Nebraska. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2025, 9:20 PM MDT (03:20 UTC)
- Expired
- Jul 1, 2025, 10:00 PM MDT
- In force
- 40 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grant County, NE, Hooker County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 64 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 4:03 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 3.3 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 474 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 2895 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
129
WUUS53 KLBF 020320
SVRLBF
NEC075-091-117-020400-
/O.NEW.KLBF.SV.W.0166.250702T0320Z-250702T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1020 PM CDT Tue Jul 1 2025
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
East central Grant County in west central Nebraska...
Southern Hooker County in west central Nebraska...
Northwestern McPherson County in west central Nebraska...
* Until 1100 PM CDT/1000 PM MDT/.
* At 1020 PM CDT/920 PM MDT/, a severe thunderstorm was located 11
miles northeast of Swan Lake, or 20 miles southwest of Mullen,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Carr Lake, Big Lamunyon Flats, Highway 97 crossing the Dismal
River, and East Cody Lake.
This includes the following highways...
Highway 2 between mile markers 163 and 164.
Highway 97 between mile markers 53 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4204 10148 4197 10097 4157 10118 4186 10159
TIME...MOT...LOC 0320Z 284DEG 20KT 4188 10138
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Richie3 follow-up statements
010
WWUS53 KLBF 020339
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1039 PM CDT Tue Jul 1 2025
NEC075-091-117-020400-
/O.CON.KLBF.SV.W.0166.000000T0000Z-250702T0400Z/
Grant NE-Hooker NE-McPherson NE-
1039 PM CDT Tue Jul 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM
CDT/1000 PM MDT/ FOR EAST CENTRAL GRANT...SOUTHERN HOOKER AND NORTH
CENTRAL MCPHERSON COUNTIES...
At 1039 PM CDT/939 PM MDT/, a severe thunderstorm was located 14
miles northeast of Swan Lake, or 16 miles southwest of Mullen, moving
east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Carr Lake, Highway 97 crossing the Dismal River, and East Cody Lake.
This includes Highway 97 between mile markers 53 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4202 10142 4197 10097 4166 10113 4181 10151
TIME...MOT...LOC 0339Z 284DEG 20KT 4186 10125
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Richie842
WWUS53 KLBF 020349
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
949 PM MDT Tue Jul 1 2025
NEC075-117-020358-
/O.CAN.KLBF.SV.W.0166.000000T0000Z-250702T0400Z/
Grant NE-McPherson NE-
949 PM MDT Tue Jul 1 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRANT AND NORTH
CENTRAL MCPHERSON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
west central Nebraska.
LAT...LON 4197 10097 4174 10109 4174 10118 4180 10142
4202 10142
TIME...MOT...LOC 0348Z 284DEG 20KT 4185 10120
$$
NEC091-020400-
/O.CON.KLBF.SV.W.0166.000000T0000Z-250702T0400Z/
Hooker NE-
949 PM MDT Tue Jul 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR SOUTHERN HOOKER COUNTY...
At 948 PM MDT, a severe thunderstorm was located 15 miles southwest
of Mullen, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Highway 97 crossing the Dismal River.
This includes Highway 97 between mile markers 53 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4197 10097 4174 10109 4174 10118 4180 10142
4202 10142
TIME...MOT...LOC 0348Z 284DEG 20KT 4185 10120
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Richie255
WWUS53 KLBF 020355
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
955 PM MDT Tue Jul 1 2025
NEC091-020405-
/O.EXP.KLBF.SV.W.0166.000000T0000Z-250702T0400Z/
Hooker NE-
955 PM MDT Tue Jul 1 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HOOKER COUNTY WILL
EXPIRE AT 1000 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
west central Nebraska.
LAT...LON 4197 10097 4174 10109 4174 10118 4180 10142
4202 10142
TIME...MOT...LOC 0355Z 284DEG 20KT 4184 10117
$$
RichieWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 4:40 PM MDT, 4 hours 40 minutes earlier. Its key messages:
- A slight risk (level 2 of 5) of severe storms is expected across portions of the eastern Panhandle with a marginal risk (level 1 of 5) of severe storms for much of southwest Nebraska and the Sandhills this evening.
- Drier conditions return for Wednesday into Thursday with scattered thunderstorm chances Thursday night.
- The next significant precipitation arrives on Friday and Friday evening, although the severe potential is uncertain at this time.
- Near daily rain and thunderstorms continue through the weekend.
Area forecast discussion, Jul 1, 4:40 PM MDT, 4 hours 40 minutes before
Area Forecast Discussion National Weather Service North Platte NE 540 PM CDT Tue Jul 1 2025 .KEY MESSAGES... - A slight risk (level 2 of 5) of severe storms is expected across portions of the eastern Panhandle with a marginal risk (level 1 of 5) of severe storms for much of southwest Nebraska and the Sandhills this evening. - Drier conditions return for Wednesday into Thursday with scattered thunderstorm chances Thursday night. - The next significant precipitation arrives on Friday and Friday evening, although the severe potential is uncertain at this time. - Near daily rain and thunderstorms continue through the weekend. && .UPDATE... Issued at 540 PM CDT Tue Jul 1 2025 Updated the forecast to include severe watch # 482 which is valid until midnight CDT (11 PM MDT) for the eastern panhandle. western and northwestern Sandhills and a portion of north central Nebraska. Current radar observation, shows convection continues to struggle as it moves east off the higher terrain of far eastern Wyoming. Currently am more concerned about the supercell storm currently southwest of Rapid City. This storm is tracking to the south southeast and may impact the northeastern Nebraska Panhandle over the next 1 to 3 hours. && .SHORT TERM /THROUGH WEDNESDAY/... Issued at 400 PM CDT Tue Jul 1 2025 After a quiet Tuesday, active weather will return by late afternoon and into tonight as a shortwave trough tracks across the High Plains. Current observations show increasing moisture across western Nebraska along with a dryline across eastern Wyoming. As this trough and dryline progresses eastward through mid to late afternoon, it will encounter an environment of moderate instability (CAPE values near 2500 J/kg, steep low level lapse rates, and an area of shear greater than 30 knots). Convection is anticipated to start between 21Z and 22Z across the Panhandle before tracking east/southeastward into the evening hours. Greatest threats with these storms will be large hail (1.5 inch diameter or larger) initially in discrete supercells before storms become more linear in nature and damaging winds (65 mph or larger) become the main threat. Overall, these storms will be primarily diurnally driven and as instability wanes after sunset the severe potential will decrease. However, there is a potential that some lingering showers or embedded thunderstorms may continue through the night across portions of north central Nebraska. At this time, flash flooding concerns are limited as QPF totals remain between 0.5 and 0.75 inches. Showers exit into eastern Nebraska by sunrise Wednesday morning bringing some quieter weather to the region. Upper level ridging will begin to build back across the Rockies on Wednesday keeping dry conditions in place through Thursday. Some mild warm air advection into the region on both Wednesday and Thursday will result in a slight increase in temperatures with widespread low to mid 90s. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Issued at 400 PM CDT Tue Jul 1 2025 Near daily isolated rain and thunderstorm chances will return on Thursday night lasting through the weekend. While confidence in severe risk low, the latest guidance suggest a greater probability of widespread convection on Friday and Friday night as a cold front gets dragged across the region. Significant instability and forcing across the region on Friday into Friday night will lead to stronger as well as severe storms. Large hail, frequent lightning, heavy rainfall, and strong wind gusts will be the main threats with the Friday storms. Also confidence in exact timing is low, but as with most summer storms, greatest timing of convection will likely be late afternoon and into the evening potentially impacting holiday celebrations. Stay tuned to later forecasts on the holiday storm potential as models get a better handle on the environment. Otherwise, afternoon and evening storms will continue through the weekend, however, the severe potential is low at this time. Also the passage of the cold front on Friday night and a push of cooler air behind the front Saturday and Saturday night will will result in temperatures dropping about 5 to 10 degrees across the region by Sunday. Highs will fall from the upper 80s to low 90s on Friday to the mid to upper 80s Sunday and Monday. Overnight lows will also drop over the weekend from the mid 60s to low 70s on Thursday night into the upper 50s to mid 60s by Saturday night. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 540 PM CDT Tue Jul 1 2025 There will be a risk for thunderstorms mainly this evening at both terminals with the greatest risk from 01z through 05z. Some wind gusts to 40+ KTS may accompany the storms, however, by the time the storms reach the terminals, they are expected to be diminishing in intensity. Regardless, there could be a period of moderate to brief heavy rain with the stronger storms, which may limit visibility to around 3 SM. Expect a clearing trend after 06z this evening with mainly clear skies expected overnight tonight through most of the day on Wednesday. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Buttler SHORT TERM...Kulik LONG TERM...Kulik AVIATION...Buttler
Hazardous weather outlook, Jul 1, 2:40 PM MDT, 6 hours 40 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 340 PM CDT Tue Jul 1 2025 NEZ004>010-022>029-035>038-056>059-069>071-094-022045- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 340 PM CDT Tue Jul 1 2025 /240 PM MDT Tue Jul 1 2025/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Tonight. A slight risk (level 2 of 5) of severe storms is expected this evening across the eastern Panhandle. A marginal risk (level 1 of 5) of severe storms is expected across the Sandhills and portions of southwest Nebraska. Large hail (1.5 diameter or larger) and damaging winds (65 mph or higher) are possible with the strongest storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorm chances return Thursday night through the weekend. The threat for severe weather is uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Jul 1, 7:40 PM MDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
840 PM CDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM Hail 1 NW Antioch 42.08N 102.63W
07/01/2025 E2.00 Inch Sheridan NE Storm Chaser
Report via social media.
&&
CRLocal storm report, Jul 1, 7:57 PM MDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
857 PM CDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM Hail 3 E Lakeside 42.07N 102.41W
07/01/2025 M2.00 Inch Sheridan NE Storm Chaser
Report via social media.
&&
CRSpecial weather statement, Jul 1, 8:03 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service North Platte NE
903 PM CDT Tue Jul 1 2025
NEZ005-094-020245-
Eastern Cherry NE-Western Cherry NE-
903 PM CDT Tue Jul 1 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CHERRY COUNTY THROUGH
945 PM CDT...
At 903 PM CDT, Doppler radar was tracking a strong thunderstorm near
Merritt Reservoir, or 24 miles southwest of Valentine, moving
southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Merritt Reservoir and Anderson Bridge State Wildlife Management Area.
This includes Highway 97 between mile markers 106 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.
&&
LAT...LON 4277 10113 4282 10092 4258 10065 4248 10099
TIME...MOT...LOC 0203Z 327DEG 13KT 4271 10097
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 1, 8:29 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service North Platte NE
929 PM CDT Tue Jul 1 2025
NEZ005-094-020300-
Eastern Cherry NE-Western Cherry NE-
929 PM CDT Tue Jul 1 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CHERRY COUNTY
THROUGH 1000 PM CDT...
At 928 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cody to 14 miles west of Medicine Lake.
Movement was southeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cody, Kilgore, Nenzel, Medicine Lake, Cody Lake, Highway 61 crossing
the Snake River, Eli, Highway 61 Crossing The Niobrara River, Indian
Hill, Intersection of Highway 61 and Shadbolt Road, and Schoolhouse
Lake.
This includes the following highways...
Highway 20 between mile markers 141 and 176.
Highway 61 between mile markers 200 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.
&&
LAT...LON 4246 10155 4269 10193 4300 10150 4300 10083
TIME...MOT...LOC 0228Z 292DEG 40KT 4296 10134 4270 10171
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jul 1, 8:52 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service North Platte NE
952 PM CDT Tue Jul 1 2025
NEZ005-006-008-094-020315-
Brown NE-Eastern Cherry NE-Keya Paha NE-Western Cherry NE-
952 PM CDT Tue Jul 1 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CHERRY...
NORTHWESTERN BROWN AND NORTHWESTERN KEYA PAHA COUNTIES THROUGH 1015
PM CDT...
At 952 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Millboro to 8 miles south of Lakeview.
Movement was south at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Valentine, Springview, Norden, Crookston, Smith Falls State Park,
Highway 97 crossing the Niobrara River, and Sparks.
This includes the following highways...
Highway 183 between mile markers 213 and 225.
Highway 20 between mile markers 178 and 202.
Highway 97 between mile markers 133 and 141.
Highway 83 between mile markers 213 and 222.
Highway 12 between mile markers 1 and 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.
&&
LAT...LON 4281 9955 4280 10094 4300 10090 4300 9965
TIME...MOT...LOC 0252Z 353DEG 25KT 4301 9994 4299 10080
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jul 1, 9:08 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service North Platte NE
908 PM MDT Tue Jul 1 2025
NEZ058-069-020400-
Chase NE-Perkins NE-
908 PM MDT Tue Jul 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN PERKINS AND
NORTHEASTERN CHASE COUNTIES THROUGH 1000 PM MDT...
At 907 PM MDT, Doppler radar was tracking a strong thunderstorm near
Grant, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Grant, Madrid, Elsie, and Brandon.
This includes Highway 61 between mile markers 47 and 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4072 10201 4091 10184 4087 10127 4069 10135
4051 10135
TIME...MOT...LOC 0307Z 285DEG 30KT 4075 10168
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RichieThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:16 PM MDT | Special Weather Statement | LBF | Sheridan | 44 min |
| Jul 1, 6:49 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 41 min |
| Jul 1, 6:52 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 38 min |
| Jul 1, 7:25 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 50 min |
| Jul 1, 7:28 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 47 min |
| Jul 1, 8:03 PM MDT | Special Weather Statement | LBF | Cherry | 42 min |
| Jul 1, 8:29 PM MDT | Special Weather Statement | LBF | Cherry | 31 min |
| Jul 1, 8:52 PM MDT | Special Weather Statement | LBF | Keya Paha | 23 min |
| Jul 1, 9:04 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Keya Paha | 56 min |
| Jul 1, 9:08 PM MDT | Special Weather Statement | LBF | Perkins | 52 min |
| Jul 1, 9:29 PM MDT | Special Weather Statement | LBF | Garfield, Wheeler | 46 min |
| Jul 1, 9:50 PM MDT | Special Weather Statement | LBF | Boyd | 40 min |
| Jul 1, 9:54 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 39 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.